# SDR A6WA201745197

- Difficulty date: August 14, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,659 hours, 30,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT FLOOR LIGHTING FROM ROW 8-5 INOP.  RT EMER EXIT LIGHT ON SIDEWALL IS INOP.  INSPECTED FLOOR TRACK LIGHTING.  NO DAMAGE NOTED.  NO DAMAGE TO SIDEWALL LIGHT.  NO OTHER LIGHTS INOP.  REF 316335/4 FOR MEL.
